Medical Questions > Womens Health > Birth Control Forum

No cycle after stopping pill

I got off my birth control about a month and a half ago because me yearly got pushed back, and I ran out of refills. I was on the pill because of pmdd. I got my normal pap on November 25 and my results came in as normal. If i was on the pill, my period should have been December 12th. I am a virgin. I called my doctor, she asked if i could be pregnant ( i said no, because my bf and i do mess around, but our underwear NEVER come off, and he never comes in my presence.) The Dr said if it doesn't come within the next 6 weeks, she is gonna give me a shot to get me to have my period. I am however concerned if something is wrong. The past couple of days I've been moody and getting what seems like period cramps, with clear discharge. But no period yet. Is this a side effect of coming off the pill?
Did you find this post helpful?
|

User Profile
replied December 29th, 2009
Supporter
It can sometimes take the body a while to adjust when starting or stopping hormonal birth control. I think that is what is happening with you. You should follow the doctor's advice and try not to worry. Lots of women have the same problem when they go off the hormones.
the moodiness, cramps, and clear discharge sound like your body is trying to start its period. It is not uncommon to skip a period or two after going off the pill.
|
Did you find this post helpful?

replied December 29th, 2010
normal
yes it is normal happend to be you will be fine
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...